# SDR HNAA2011062300186

- Difficulty date: April 29, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 46,819 hours, 51,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON ACFT SKIN AT STATION X510.000 AND Z81.000.  REMOVED CORROSION ON ACFT SKIN AT STA X510.00 AND Z81.000. FOUND TO BE IN LIMITS IAW SRM CHAPTER 53-00-16. ALODINE, PRIMED AND PAINTED IAW CH 51-20-16.
